# SDR CALA2017033100762

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 70,508 hours, 8,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091001
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R3 DOOR FWD EXIT SIGN CRACKED.  REPLACED THE SIGN ASSY.  OPS TESTED NORMAL IAW AMM33-51-00-710-801, REV 79.
